Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 61, Number 3 (2009), 723-755.
Weak Harnack inequality for fully nonlinear uniformly elliptic PDE with unbounded ingredients
The weak Harnack inequality for -viscosity solutions is shown for fully nonlinear, second order uniformly elliptic partial differential equations with unbounded coefficients and inhomogeneous terms. This result extends those of Trudinger for strong solutions  and Fok for -viscosity solutions . The proof is a modification of that of Caffarelli , . We apply the weak Harnack inequality to obtain the strong maximum principle, boundary weak Harnack inequality, global estimates for solutions of fully nonlinear equations, strong solvability of extremal equations with unbounded coefficients, and Aleksandrov-Bakelman-Pucci maximum principle in unbounded domains.
J. Math. Soc. Japan, Volume 61, Number 3 (2009), 723-755.
First available in Project Euclid: 30 July 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
KOIKE, Shigeaki; ŚWIĘCH, Andrzej. Weak Harnack inequality for fully nonlinear uniformly elliptic PDE with unbounded ingredients. J. Math. Soc. Japan 61 (2009), no. 3, 723--755. doi:10.2969/jmsj/06130723. https://projecteuclid.org/euclid.jmsj/1248961477